MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM
Model Number 364956
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® urine complete cup kits, the device experienced dry soap towelettes.This event occurred 50 times.The following information was provided by the initial reporter.The customer stated: it was reported that their are cuts inside the kits that are making the wipes dry, therefor defective." one of the northside departments opened a kit and the wipe inside the kit has a cut package.She said appears that all of the kits in her case are defective.This has resulted in the wipes being dry.The outside of the product has not been compromised, so it appears to have happened at the manufacturing level." complaint rationale ¿ based on the information provided, our conclusion is that the device cited meets our criteria of a complaint ¿refer to complaint determination decision tree (nassc-rcc-007).
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples or photos for investigation.Therefore, ten (10) retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to open wipe packages/dry wipes as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality notifications.This complaint is unable to be confirmed for the indicated failure mode of open wipe packages/dry wipes based on the retention samples.Bd was not able to identify a root cause for the indicated failure mode.

Brand Name
BD VACUTAINER® URINE COMPLETE CUP KIT
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13458798
Report Number1917413-2022-00051
Device Sequence Number20047196
Product Code JSM
UDI-Device Identifier50382903649568
UDI-Public50382903649568
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number364956
Device Catalogue Number364956
Device Lot Number1302301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown